ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev IST Conf / Next IST Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Information Sensing Technologies (IST) [schedule] [select]
Chair Takayuki Hamamoto (Tokyo University of Science)
Vice Chair Hiroshi Ohtake (NHK), Junichi Akita (Kanazawa Univ.)
Secretary Masayuki Ikebe (Hokkaido Univ.)

Technical Committee on Silicon Device and Materials (IEICE-SDM) [schedule] [select]
Chair Takahiro Shinada (Tohoku Univ.)
Vice Chair Hiroshige Hirano (TowerJazz Panasonic)
Secretary Hiroya Ikeda (Shizuoka Univ.), Tetsu Morooka (TOSHIBA MEMORY)
Assistant Takahiro Mori (AIST), Nobuaki Kobayashi (Nihon Univ.)

Technical Committee on Integrated Circuits and Devices (IEICE-ICD) [schedule] [select]
Chair Hideto Hidaka (Renesas)
Vice Chair Makoto Nagata (Kobe Univ.)
Secretary Takashi Hashimoto (Panasonic), Masanori Natsui (Tohoku Univ.)
Assistant Hiroyuki Ito (Tokyo Inst. of Tech.), Masatoshi Tsuge (Socionext), Tetsuya Hirose (Kobe Univ.)

Conference Date Tue, Aug 7, 2018 09:00 - 17:10
Wed, Aug 8, 2018 09:00 - 17:40
Thu, Aug 9, 2018 09:30 - 15:20
Topics  
Conference Place Graduate School of Information and Technology, Kokkaido Univ. M Bldg. M151 
Transportation Guide http://www.ist.hokudai.ac.jp/eng/access/
Sponsors This conference is co-sponsored by The Japan Society of Applied Physics, IEEE SSCS Japan Chapter and IEEE SSCS Kansai Chapter.

Tue, Aug 7 AM 
09:00 - 10:35
(1)
IST
09:00-09:25 A model and circuit for an early auditory system based on vestibulo-ocular reflex Tkahiro Ikegami, Masayuki Ikebe, Shinya Takamaeda, Masato Motomura, Tetsuya Asai (Hokkaido Univ.)
(2)
IST
09:25-09:50 Wide-band CMOS terahertz imaging pixel Yuri Kanazawa, Shota HIramatsu, Eiichi Sano, Sayuri Yokoyama, Masayuki Ikebe (Hokkaido Univ)
(3)
IST
09:50-10:35 [Invited Talk]
Nano probe technology for sensing and its applications
Kazuhisa Sueoka (Hokkaido Univ)
  10:35-10:45 Break ( 10 min. )
Tue, Aug 7 AM 
10:45 - 11:55
(4)
IEICE-ICD
10:45-11:30 [Invited Talk]
Energy Harvesting Beat Sensors and Potential Applications
-- Low Power, Low cost and High precision IoT Sensors --
Koichiro Ishibashi (UEC)
(5)
IEICE-ICD
11:30-11:55 Comparison of Sensitivity to Soft Errors of NMOS and PMOS Transistors by Using Three Types of Stacking Latches in an FDSOI process Kodai Yamada, Jun Furuta, Kazutoshi Kobayashi (KIT)
  11:55-12:55 Lunch Break ( 60 min. )
Tue, Aug 7 PM 
12:55 - 14:50
(6)
IEICE-SDM
12:55-13:40 [Invited Talk]
Development of SiGe-MEMS-on-CMOS technology for ultra-low-power inertial sensors
Hideyuki Tomizawa, Yoshihiko Kurui (Toshiba), Ippei Akita (AIST), Akira Fujimoto, Tomohiro Saito, Akihiro Kojima, Hideki Shibata (Toshiba)
(7)
IEICE-SDM
13:40-14:25 [Invited Talk]
Fabrication and Characterization of SOI-CMOS Using Minimal-Fab and Mega-Fab Hybrid Process
Yongxun Liu (AIST)
(8)
IEICE-SDM
14:25-14:50 Experiment of Ultralow Voltage Rectification by Super Steep SS "PN-Body Tied SOI-FET" Shun Momose, Jiro Ida, Takuya Yamada, Takayuki Mori, Kenji Itoh (KIT), Koichiro Ishibashi (UEC), Yasuo Arai (KEK)
  14:50-15:00 Break ( 10 min. )
Tue, Aug 7 PM 
15:00 - 15:50
(9)
IEICE-ICD
15:00-15:25 A 0.6V 9bit PWM Differential Arthmetic Circuit Fumiya Kojima, Tomochika Harada (Yamagata Univ)
(10)
IEICE-ICD
15:25-15:50 A 65nm SOTB Based-On Code-Modulated Synchronized-OOK Transmitter for Normally-Off Wireless Sensor Networks Van-Trung Nguyen, Ryo Ishikawa, Koichiro Ishibashi (The UEC)
  15:50-16:00 Break ( 10 min. )
Tue, Aug 7 PM 
16:00 - 17:10
(11)
IEICE-ICD
16:00-16:45 [Invited Talk]
A Battery Management System with a Low-Power State of Charge Monitoring Method and an Intermittently Enabled Coulomb Counter for IoT Devices
Ken-ichi Kawasaki, Jun-ichi Nagata, Hiroyuki Nakamoto (Fujitsu Labs.)
(12)
IEICE-ICD
16:45-17:10 Power Consumption Estimation by Die Temperature for Processors Implemented on FPGA Hiroaki Kaneko, Akinori Kanasugi (Tokyo Denki Univ.)
Wed, Aug 8 AM 
09:00 - 10:10
(13)
IEICE-SDM
09:00-09:45 [Invited Talk]
Research trends of resistance change devices using oxide materials
-- Application to non-volatile memory and neuromorphic device --
Hisashi Shima, Makoto Takahashi, Yasuhisa Naitoh, Hiroyuki Akinaga (AIST)
(14)
IEICE-SDM
09:45-10:10 Understanding Temperature Effect on Subthreshold Slope Variability in Bulk and SOTB MOSFETs Shuang Gao, Tomoko Mizutani, Kiyoshi Takeuchi, Masaharu Kobayashi, Toshiro Hiramoto (Univ. Tokyo)
  10:10-10:20 Break ( 10 min. )
Wed, Aug 8 AM 
10:20 - 11:50
(15)
IEICE-SDM
10:20-11:05 [Invited Talk]
Neuromorphic Operation using an Atom/Ion Movement-Type Device
Takeo Ohno (Oita Univ.)
(16)
IST
11:05-11:50 [Invited Talk]
Extremely low power device using crystalline oxide semiconductor
Kiyoshi Kato (SEL)
  11:50-12:50 Lunch Break ( 60 min. )
Wed, Aug 8 PM 
12:50 - 14:25
(17)
IEICE-ICD
12:50-13:15 Measurements and Analysis of Power Supply Noise in Digital IC Chip Kosuke Jike, Akihiro Tsukioka, Ryohei Sawada, Koh Watanabe, Noriyuki Miura, Makoto Nagata (Kobe Univ)
(18)
IEICE-ICD
13:15-13:40 Highly Symmetrical 10T 2-Read/Write Dual-port SRAM Bitcell Design In 28nm High-k/Metal-gate Planar Bulk CMOS Technology Yuichiro Ishii, Miki Tanaka, Makoto Yabuuchi, Yohei Sawada, Shinji Tanaka, Koji Nii (Renesas), Tien Yu Lu, Chun Hsien Huang, Shou Sian Chen, Yu Tse Kuo, Ching Cheng Lung, Osbert Cheng (UMC)
(19)
IEICE-ICD
13:40-14:25 [Invited Talk]
CMOS Annealing Machine for Combinatorial Optimization Problems
Masanao Yamaoka (Hitachi)
  14:25-14:35 Break ( 10 min. )
Wed, Aug 8 PM 
14:35 - 17:40
(20)
IEICE-SDM
14:35-15:00 Proposal of reconfigurable system LSI with BiCS technology Shigeyoshi Watanabe (Shonan Insti. of Tech.)
(21)
IEICE-SDM
15:00-15:25 Study of new stacked type logic circuit scheme with fabrication technology of 3D NAND flash memory.
-- Comparison with conventional LUT system and planar type --
Fumiya Suzuki, Sigeyoshi Watanabe (Shonan Inst. of Tech.)
  15:25-15:40 Break ( 15 min. )
(22) 15:40-17:40  
Thu, Aug 9 AM 
09:30 - 11:45
(23)
IEICE-ICD
09:30-10:15 [Invited Talk]
Flexible sensing system and venture startup
Shusuke Yoshimoto (PGV Inc.)
(24)
IEICE-ICD
10:15-11:00 [Invited Talk]
Non-Contact Unobtrusive Sensing of Multiple Vital Signals Using Capacitive Coupling
-- Introduction of Cutting-Edge Researches --
Akinori Ueno (Tokyo Denki Univ.)
(25)
IEICE-ICD
11:00-11:45 [Invited Talk]
Wearable Monitoring Systems for Heart Rate Variability Analysis
Shintaro Izumi (Osaka Univ.)
  11:45-12:45 Lunch Break ( 60 min. )
Thu, Aug 9 PM 
12:45 - 13:35
(26)
IEICE-ICD
12:45-13:10 Study of Impact of BTI's Local Layout Effect Including Recovery Effect on Various Standard-Cells in 10nm FinFET Mitsuhiko Igarashi, Yuuki Uchida, Yoshio Takazawa, Yasumasa Tsukamoto, Koji Shibutani, Koji Nii (Renesas)
(27)
IEICE-ICD
13:10-13:35 12-nm Fin-FET 3.0G-search/s 80-bit x 128-entry Dual-port Ternary CAM Makoto Yabuuchi, Masao Morimoto, Koji Nii, Shinji Tanaka (Renesas)
  13:35-13:45 Break ( 10 min. )
Thu, Aug 9 PM 
13:45 - 15:20
(28)
IEICE-SDM
13:45-14:10 Effect of multiple stress application in post-fabrication cell stability self-improvement in SRAM cell array Tomoko Mizutani, Kiyoshi Takeuchi, Takuya Saraya, Masaharu Kobayashi, Toshiro Hiramoto (Univ. of Tokyo)
(29)
IEICE-SDM
14:10-14:35 Device and Process Design for HfO2-Based Ferroelectric Tunnel Junction Memory with Large Tunneling Electroresistance Effect and Multi-level Cell Masaharu Kobayashi, Yusaku Tagawa, Mo Fei, Toshiro Hiramoto (Univ. Tokyo)
(30)
IEICE-SDM
14:35-15:20 [Invited Talk]
Cu Atom Switch Technology toward 28nm Nonvolatile Programmable Logic
Ryusuke Nebashi, Naoki Banno, Makoto Miyamura, Ayuka Morioka, Bai Xu, Koichiro Okamoto, Noriyuki Iguchi, Hideaki Numata, Hiromitsu Hada, Tadahiko Sugibayashi, Toshitsugu Sakamoto, Munehiro Tada (NEC)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IST Technical Group on Information Sensing Technologies (IST)   [Latest Schedule]
Contact Address Masayuki Ikebe (Hokkaido Univ.)
E-: ibeisti 
IEICE-SDM Technical Committee on Silicon Device and Materials (IEICE-SDM)   [Latest Schedule]
Contact Address Takahiro Mori (National Institute of Advanced Industrial Science and Technology)
E-: -aist
Tetsu Morooka (Toshiba Memory Corp.)
E-: ba 
IEICE-ICD Technical Committee on Integrated Circuits and Devices (IEICE-ICD)   [Latest Schedule]
Contact Address Masatoshi Tsuge (Socionext Inc.)
E-: gecioxt
Takashi Hashimoto (Panasonic Corp.)
E-: 1967pac 


Last modified: 2018-06-22 11:39:02


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to IST Schedule Page]   /   [Return to IEICE-SDM Schedule Page]   /   [Return to IEICE-ICD Schedule Page]   /  
 
 Go Top  Go Back   Prev IST Conf / Next IST Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan